MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CA 19-9 (CA 19-9); SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR PANCREATIC CANCER

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CA 19-9 (CA 19-9); SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR PANCREATIC CANCER
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur ca 19-9 result which was discordant relative to repeat testing using a different reagent lot.Siemens investigation confirmed an average positive bias of 56.4% with a sample population from the asia pacific region and atellica im and advia centaur 19-9 assay kit lots ending in 535 as compared to previous lots.However, investigation did not confirm the complaint allegations of commercial quality control results outside of range.Urgent medical device correction (umdc) aimc 24-14.A.Us and urgent field safety notice (ufsn) aimc 24-14.A.Ous will be distributed to customers who have received the affected product to notify them of the bias.The communication will advise customers to discontinue use of the affected product.The customer has received this notice, and has ceased use of the affected product lot.
 
Event or Problem Description
The customer reports observation of an elevated atellica im ca 19-9 (ca 19-9) result from lot 535 which was discordant relative to repeat testing with lot 537.The customer received siemens field action notification aimc 24-14.A.Ous, informing of result bias associated with atellica im ca 19-9 lots ending in 535.As a result, they re-tested stored samples for which ca 19-9 results had been previously reported from lot 535.For one sample, they identified discordance between initial and repeat results, where the initial result was >3x higher than the repeat.The result report was corrected for this patient.There are no allegations of any adverse patient consequences in association with the discordant result.The customer has ceased using ca 19-9 lot 535, in accordance with the field-action notification.

Brand Name
ATELLICA IM CA 19-9 (CA 19-9)
Common Device Name
SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR PANCREATIC CANCER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19996694
Report Number1219913-2024-00384
Device Sequence Number7164398
Product Code NIG
UDI-Device Identifier00630414598161
UDI-Public(01)00630414598161(10)55977535(17)240914
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K031393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model NumberN/A
Device Catalogue Number10995489
Device Lot Number55977535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date08/15/2024
Date Device Manufactured11/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1219913-07-18-2024-002-C
Patient Sequence Number1
Patient Age27 YR
Patient SexMale